MAUDE Adverse Event Report: TRUSTEEL; CONTACT DETACH G29 60/6 TCAP

TRUSTEEL; CONTACT DETACH G29 60/6 TCAP
Lot Number 5247354
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set was kinked and stressed.Prior to hospitalization, he self-treated with a correction bolus.His blood glucose was 1200 mg/dl and he experienced diabetic ketoacidosis.During the stay in the hospital, he received antibiotics, oxygen and dome unspecified drug via intravenous drip which resolved the issue.He was hospitalized for nine days.No further information available.

Brand Name
TRUSTEEL
Common Device Name
CONTACT DETACH G29 60/6 TCAP
MDR Report Key8450831
Report Number3003442380-2019-00675
Device Sequence Number13502202
Product Code FPA
UDI-Device Identifier05705244014879
UDI-Public05705244014879
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/01/2021
Device Lot Number5247354
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2019
Initial Report FDA Received Date03/26/2019
Patient Sequence Number1